Affordable Access

Publisher Website

On the group classification of systems of two linear second-order ordinary differential equations with constant coefficients

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
410
Issue
1
Identifiers
DOI: 10.1016/j.jmaa.2013.08.033
Keywords
  • Group Classification
  • Linear Equations
  • Admitted Lie Group
  • Equivalence Transformation
Disciplines
  • Mathematics

Abstract

Abstract The completeness of the group classification of systems of two linear second-order ordinary differential equations with constant coefficients is delineated in the paper. The new cases extend what has been done in the literature. These cases correspond to the type of equations where the commutative property of the coefficient matrices with respect to the dependent variables and the first-order derivatives in the considered system does not hold. A discussion of the results as well as a note on the extension to linear systems of second-order ordinary differential equations with more than two equations are given.

There are no comments yet on this publication. Be the first to share your thoughts.